# SDR SWIA202265640

- Difficulty date: May 5, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000610
- Aircraft time: 13,372 hours, 9,891 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR #3 MOUNT BOLT SEIZED.   (C CHECK RO 5/19/22)    REMOVED AND REPLACED ON RACK MOUNT BOLT FOR L/H ELEVATOR #3  REF: ERJ 175 AMM 27-31-05
